# SDR DLM88101150

- Difficulty date: May 8, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 49,406 hours, 36,403 cycles
- Engine: Pwa JT8D219
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3, FOUND AFT ACCESSORY AFT SIDE STA 1464 CANTED FRAME WEB HAS 2 EA CRACKS.  CUTOUT DAMAGE 1.5 X 2 INCHES NDT VERIFIED DAMAGE REMOVED.  FABRICATED AND INSTALLED FILLER FROM .025 & 075T6 AND REPAIR DOUBLER FROM .032 7075T6 IAW SRM FIG 4, SH 4.
